# SDR QMLA2012061212096

- Difficulty date: June 12, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N577LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0559
- Aircraft time: 2,582 hours, 8,805 cycles
- Engine: Pwa PW206B
- Engine time: 4,183 hours, 1,173 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 4649302041
- Part serial: 1742
- Condition: Making Metal
- Location: M/R Gearbox
- Part time: 2,616 hours
- Component: Gearbox
- Component part number: 4649010010
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE FLIGHT, ACFT TRANSMISSION CHIP ILLUMINATED TWICE. CAUTION LIGHT WENT OUT OF IT'S OWN BOTH TIMES. DURATION WAS 5-7 SECONDS EACH TIME. CHIP CAUTION WAS NOT ILLUMINATED, BUT DIVERTED TO AIRPORT.  ACFT SHUTDOWN .   AFTER INSPECTION OF CHIP DETECTOR,  MAIN GEAR BOX IS MAKING METAL.  SUSPECT RT INPUT PINION AND BEVEL GEAR. REFER TO ASB EC135-63A-012, REV 5.  ACFT IS OUT OF SERVICE.
